# SDR MASA200600805

- Difficulty date: March 16, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 10,498 hours, 9,109 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 9700 OKC - YAW DAMPER 2 DISENGAGED IN FLIGHT.  MAINTENANCE REPLACED THE NR 2 ACTUATOR.
